Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


$L_p$ embedding and nonlinear eigenvalue problems for unbounded domains

Authors: Melvyn S. Berger and Martin Schechter
Journal: Bull. Amer. Math. Soc. 76 (1970), 1299-1302
MSC (1970): Primary 35J60, 58E15
MathSciNet review: 0267392
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J60, 58E15

Retrieve articles in all journals with MSC (1970): 35J60, 58E15

Additional Information

PII: S 0002-9904(1970)12649-0

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia